You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1957/44/3
On the method of category in analytic manifolds
Download
PDF
- On the method of category in analytic manifolds
Article
Original scientific text
Title
On the method of category in analytic manifolds
Authors
Stanisław Balcerzyk
1
,
Jan Mycielski
2
Affiliations
Toruń, Poland
Wrocław, Polska
Fundamenta Mathematicae
1957/44/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
295-299
Main language of publication
English
Published
1957
Exact and natural sciences
mathematics